# SDR AALA201610149001

- Difficulty date: October 8, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 53,549 hours, 19,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE INSPECTION.  CRACK INDICATION ON LEFT HAND SIDE BOX BEAM AFT FASTENER HOLE OF UPPER FLANGE AT Y1622 AND FR 43.  REPAIRED SIDE BOX BEAM PER EO 5315Y026.
